# SDR AALA20131119016

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 1,178 hours, 145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 6 RT AFT SIDE ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR GALLEY 6 RT AFT SIDE ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
